Wisconsin, 2013Ice Storm in Wisconsin, April 9 to 10, 2013
April 9 to 10, 2013 · NWS GRB · 5 events in 5 counties and zones
An area of low pressure over the Central Plains moved east along a stationary front and generated a large area of mixed freezing rain, sleet and snow to parts of northeast Wisconsin. There was enough instability present to allow thunder to occur which helped to enhance the ice and snow, mainly over central and east-central Wisconsin.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure over the Central Plains moved east along a stationary front and generated a large area of mixed freezing rain, sleet and snow to parts of northeast Wisconsin. There was enough instability present to allow thunder to occur which helped to enhance the ice and snow, mainly over central and east-central Wisconsin. In Appleton, ice accumulations reached at least one-half inch. Numerous trees, branches and power lines were toppled by the weight of the ice. Power outages affected nearly 30,000 customers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Apr 9, 7:30 PM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 9, 7:30 PM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT TUE APR 9 2013
NEW INFORMATION ADDED TO UPDATE SECTION
.UPDATE...
ISSUED AT 820 PM CDT TUE APR 9 2013
COOL AND DRIER AIR HAS FILTERED SOUTHWARD OVER THE NORTH
HALF OF THE STATE EARLY THIS EVENING. LOW LEVEL CLOUDS HAVE
SHIFTED SOUTH AND SCOURED OUT. MAIN FRONTAL BOUNDARY EXTENDS OVER
SOUTHERN WISCONSIN CLOSE WHERE LIGHT RETURNS REMAIN EARLY THIS
EVENING. NEXT WAVE PRODUCING ISOLATED SEVERE WEATHER OVER
NORTHEAST IOWA AND FAR SOUTHERN MINNESOTA ALSO TRACKING ALONG THIS
BOUNDARY. LEADING EDGE OF THE CONVECTION JUST ENTERING SOUTHWEST
WISCONSIN WITH WIDESPREAD CONVECTION TO THE WEST OVER IOWA. NORTH
OF THIS CONVECTION WAS MORE OF A STRATI FORM RAIN. CHALLENGE
OVERNIGHT WILL BE HOW MUCH EV AP COOLING WILL CHANGE THE RAIN TO A
MIX OVERNIGHT AND FAR NORTH. CURRENT FORECAST ALREADY HAS A MIX
ROUGHLY AROUND THE HIGHWAY 29 AREA AND NORTH.
PRESENT RADAR TRENDS SUGGESTS THE HEAVIER RAIN AMOUNTS WITH
EMBEDDED STORMS WILL TRACK SOUTH OF THE AREA...BUT MAY BRUSH AREAS
SOUTH OF HIGHWAY 10.
MAIN CHANGE IN THE FORECAST IS TIMING. HAVE DELAYED THE ARRIVAL A
BIT.
UPDATE
ISSUED AT 428 PM CDT TUE APR 9 2013
UPDATED THE HYDROLOGY SECTION.
&&
.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 229 PM CDT TUE APR 9 2013
FIRST BAND OF RAIN AND A FEW THUNDERSTORMS WAS MOVING ACROSS NORTHEAST
WISCONSIN THIS AFTERNOON. KY50 REPORTED NEARLY THREE QUARTERS OF AN
INCH DURING THE PAST 7 HOURS. FOR TONIGHT...THE FIRST BAND OF
HEAVIER PRECIPITATION WILL SHIFT EAST OF THE AREA LATE THIS AFTERNOON.
BEHIND IT...OCCASIONAL LIGHT RAIN/DRIZZLE WILL CONTINUE THIS EVENING
BEFORE NEXT ROUND OF HEAVIER PRECIPITATION MOVES INTO THE AREA
AFTER MIDNIGHT INTO WEDNESDAY MORNING. THERE WILL BE PROBABLY BE
ANOTHER LULL IN THE HEAVIER PRECIPITATION TOMORROW AFTERNOON.
COLDER AND DRIER AIR ALOFT WILL PUSH SOUTHWARD TONIGHT. THIS WILL
CAUSE THE PRECIPITATION TO BECOME MIXED WITH OR CHANGE SNOW...
LIGHT FREEZING RAIN OR SLEET...MAINLY NORTH OF A WAUSAU TO STURGEON
BAY LINE. DO NOT THINK THE FREEZING RAIN OR SLEET WILL BECOME A BIG
PROBLEM ACROSS THE NORTH WHERE LIGHT QPF AMOUNTS ARE EXPECTED. PLUS
THE PRECIPITATION WILL BE MORE SNOW THAN FREEZING RAIN OR SLEET OR
THE VERY FAR NORTH WHERE THE COLDEST TEMPERATURES ARE EXPECTED. ALSO...
ROAD TEMPERATURES CLIMBED INTO THE UPPER 30S TO LOWER 40S DESPITE
AIR TEMPERATURES IN THE MIDDLE 30S THIS AFTERNOON. THINK ROAD/SURFACE
TEMPERATURES WILL BE HOVERING AROUND FREEZING BY SUNRISE...THUS
WILL NOT ISSUE ANY WINTER WEATHER HEADLINES. WOULD NOT BE SURPRISED
IF THERE WERE A FEW SLIPPERY SPOTS. DID ADD A CHANCE OF THUNDERSTORMS
SOUTH OF HIGHWAY 29 OVERNIGHT AND WEDNESDAY MORNING.
THE MIX CONTINUES ACROSS THE NORTH AND RAIN/SLEET ACROSS THE SOUTH.
ANY FREEZING RAIN SHOULD END BY 15Z AS STRONG APRIL SUN WILL DO ITS
MAGIC ON AREA ROADS/SURFACES. TEMPERATURES BY THEN SHOULD BE A DEGREE
OR TWO ABOVE FREEZING. RAINFALL AMOUNTS OVERNIGHT/WEDNESDAY MORNING
COULD APPROACH AN INCH. SEE HYDROLOGY SECTION FOR MORE DETAILS.
GUSTY NORTHEAST WINDS EXPECTED THROUGH THE PERIOD. IT WILL BE COLD
ON WEDNESDAY WITH HIGHS IN THE MIDDLE TO UPPER 30S.
.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 229 PM CDT TUE APR 9 2013
MAIN FCST CONCERNS INCLUDE PCPN TRENDS AND TYPE...AND SNOW AND
ICE ACCUMS...FROM WEDS NGT INTO THU. STRONG WINDS ARE ALSO A
CONCERN IN THE FOX VALLEY/LKSR AREAS WEDS NGT INTO THURSDAY.
STRONG FRONTOGENETIC FORCING IN ASSOC WITH AN INTENSE BAROCLINIC
ZONE WILL AFFECT THE REGION WEDS NGT...BRINGING SIGNIFICANT PCPN
TO C/EC WI. QPF WILL BE LIGHTER TO THE NORTH...WHERE STG NE WINDS
WILL PULL DRIER AIR INTO NC/NE WI. USED THE NAM/GFS 800-750 MB
TEMPS AS A GUIDELINE FOR PCPN TYPE...AND THEY INDICATE ALL SNOW
OVER FAR NORTHERN WI...A MIX OF SNOW/SLEET OVER OUR CENTRAL
COUNTIES...AND A MIX OF RAIN/FREEZING/SLEET OVER OUR SOUTHERN
COUPLE TIERS OF COUNTIES. THE BEST CHANCE OF A DECENT ICING EVENT
SHOULD BE OVER PARTS OF CENTRAL WI...WHERE MIN TEMPS WILL DROP
INTO THE UPPER 20S/LOWER 30S. WITH MILD ROAD TEMPS AND TEMPS
NEAR FREEZING...EXPECT ICE ACCUMS TO REMAIN BLO A QUARTER INCH.
FARTHER EAST...TEMPS WILL BE AT OR SLIGHTLY ABOVE FREEZING...SO
FREEZING RAIN WILL LIKELY BE PATCHIER IN THE FOX VALLEY/LKSHR
AREAS. SNOW ACCUMS SHOULD BE FAIRLY LIGHT...WITH LOCAL 1-2 INCH
AMOUNTS OVER PARTS OF NC/NE WI.
ON THURSDAY...THE UPPER LEVEL LOW WILL APPROACH SW WI...AND BRING
WIDESPREAD LIGHT TO MODERATE PCPN TO THE REGION. MIXED PCPN WILL
CONTINUE IN THE MORNING...WITH PCPN TYPE CHANGING TO MAINLY SNOW
OVER NC/NE/C WI...AND SNOW/SLEET OVER EC WI...DURING THE AFTERNOON.
LITTLE ACCUM IS EXPECT IN EC WI...BUT 1-2 INCH ACCUMS ARE LIKELY
TO THE WEST AND NORTH...WITH SOME 3-4 INCH AMOUNTS PSBL IN NC/FAR
NE WI. ADDITIONAL SNOW ACCUMS ARE ANTICIPATED THURSDAY NIGHT AS
THE UPPER LOW TRACKS NE ACROSS THE FORECAST AREA. THE MOST
SIGNIFICANT ACCUMS SHOULD CONTINUE OVER NORTHERN WI. EXPECT SNOW
SHOWERS TO GRADUALLY TAPER OFF FROM SW TO NE AS THE SYSTEM PULLS
OUT ON FRIDAY.
NORTHEAST WINDS WILL REALLY CRANK UP IN THE FOX VALLEY/LKSHR AREAS
WEDS NGT INTO THU...AS THE PRESSURE GRADIENT BETWEEN IMT AND DBQ
INCREASES TO 11 TO 14 MB...AND 925 MB WINDS INCREASE TO 40-45 KTS.
LOCAL STUDY SUGGESTS GUSTS APPROACHING ADVISORY CRITERIA IN THE
FOX VALLEY...SO WILL CARRY GUSTS TO 40 MPH IN THE FCST.
THE ONLY OTHER SIGNIFICANT SYSTEM TO AFFECT THE REGION WILL ARRIVE
ON SAT NGT...AND LINGER INTO SUN NGT. LOW PRESSURE WILL TRACK FROM
THE CENTRAL ROCKIES TO THE LAKE SUPERIOR REGION...AND A TRACK THAT
FAR NORTH SUGGESTS MAINLY RAIN FOR PCPN TYPE. EVEN SO...WILL CARRY
A MENTION OF MIXED PCPN SAT NGT INTO EARLY SUNDAY...AS H8 TEMPS
START OUT A LITTLE BLO ZERO.
&&
.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 801 PM CDT TUE APR 9 2013
COOL AND DRIER AIR FILTERING INTO NORTHERN WISCONSIN
HAS CREATED VFR CONDITIONS EARLY THIS EVENING OVER MUCH OF THE
FORECAST AREA. NEXT WAVE OF RAIN AND THUNDERSTORMS MOVING INTO
SOUTHERN WISCONSIN AND NORTHEAST IOWA AND TRACKING TOWARD SOUTHERN
WISCONSIN. THE STORMS APPEAR TO BE MOVING ALONG THE BAROCLINIC
ZONE OVER SOUTHERN WISCONSIN WHICH BRUSHES NEAR A LINE FROM MFI TO
OSH. RADARS TO THE WEST SHOW A LARGER STRAIT FORM RAIN NORTH OF
THIS CONVECTION WHICH WILL PASS OVER MUCH OF CENTRAL AND EAST
CENTRAL WISCONSIN LATER THIS EVENING. AS A RESULT EXPECT VFR
CONDITIONS TO LOWER TO MVFR LEVELS LATER THIS EVENING AND PERHAPS
TO IFR CONDITIONS TOWARD MORNING. WITH THE DRIER AIR...PCPN TYPE
BECOMES MORE OF AN ISSUE DUE TO EVAP COOLING TONIGHT. CURRENT FCST
DOES HAVE A MIX OVERNIGHT OVER THE REGION ALONG HIGHWAY 29.
&&
.HYDROLOGY...
ISSUED AT 430 PM CDT TUE APR 9 2013
GROUND TRUTH REPORTS THIS AFTERNOON FOR THE EAU CLAIRE RIVER
MARATHON COUNTY IN KELLY...EAST OF WAUSAU...INDICATE ICE WAS
IMPACTING THE STAGE LEVELS. WILL LIKELY END THE RIVER FLOOD
WARNING EARLY THIS EVENING AND RETURN TO AN ADVISORY FOR THE
FLUCTUATING FLOWS DUE TO ICE.
OTHERWISE PART 1 OF THE SOAKING RAINS HAS PASSED OVER TODAY.
ANOTHER ROUND RAIN DEVELOPING OVER THE CENTRAL PLAINS WITH THE LEADING
EDGE JUST GETTING INTO SW MINNESOTA AND WILL WORK INTO CENTRAL
WISCONSIN LATER THIS EVENING. ANTICIPATE RIVERS AND STREAMS WILL
EVENTUALLY WILL START TO BE IMPACTED BY THE RUN OFF BY THE
RAINFALL BY WEDNESDAY...IF NOT LATER TONIGHT. WITH THE PERSISTENT
BOUNDARY LOCATED SOUTH...ANOTHER WAVE WITH RAINFALL ANTICIPATED
FOR LATER WEDNESDAY INTO WEDNESDAY NIGHT. AN AREAL FLOOD WATCH
WILL REMAIN IN EFFECT THROUGH THURSDAY.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY EVENING FOR WIZ030-031-035>040-045-
048>050-074.
&&
UPDATE.........TDH
SHORT TERM.....ECKBERG
LONG TERM......KIECKBUSCH
AVIATION.......TDH
HYDROLOGY......TDH
Hazardous weather outlook, Apr 9, 1:28 PM CST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
228 PM CDT TUE APR 9 2013
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
228 PM CDT TUE APR 9 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT. SEVERE THUNDERSTORMS
ARE NOT EXPECTED. HEAVIER RAIN IS EXPECTED TO ARRIVE AGAIN AFTER
MIDNIGHT. WITH AREA RIVERS SWOLLEN DUE TO THE RECENT RAINFALL AND
SNOW MELT...RESIDENTS LIVING NEAR CREEKS AND RIVER SHOULD MONITOR
RIVER LEVELS.
A WINTRY MIX OF WEATHER IS EXPECTED OVER MUCH OF NORTH-CENTRAL AND
FAR NORTHEAST WISCONSIN. THE MIXED PRECIPITATION COULD PRODUCE A
FEW SLICK SPOTS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY
THE WINTRY WEATHER WILL CONTINUE OVER PARTS OF WISCONSIN WEDNESDAY
THROUGH THURSDAY NIGHT. SOME ICE ACCUMULATIONS ARE POSSIBLE ACROSS
PARTS OF NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN ON
WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT AND THURSDAY
MORNING. ACCUMULATING SNOW IS LIKELY ACROSS NORTHERN WISCONSIN ON
THURSDAY AND THURSDAY NIGHT. PERSONS WITH TRAVEL PLANS SHOULD KEEP
ABREAST OF THE LATEST FORECASTS AND STATEMENTS CONCERNING THIS
DEVELOPING STORM.
RUNOFF FROM SNOW MELT AND WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2
INCHES WITH LOCALLY HIGHER AMOUNTS NEAR 3 INCHES...WILL CAUSE SOME
RIVERS TO RISE TO ABOVE FLOOD STAGE IN CENTRAL AND EAST CENTRAL
WISCONSIN THIS WEEK. A FLOOD WATCH HAS BEEN ISSUED FOR THIS REGION
THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO FORWARD ANY ICE OR SNOW ACCUMULATIONS
OR RAINFALL AMOUNTS OVER A HALF INCH TO THE NATIONAL WEATHER SERVICE
OFFICE IN GREEN BAY.
LMZ521-522-541>543-101930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
228 PM CDT TUE APR 9 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.
.DAY ONE...TONIGHT
INCREASING NORTHEAST WINDS ARE EXPECTED THIS AFTERNOON INTO TONIGHT.
A FEW GUSTS COULD APPROACH GALE FORCE ON THE SOUTHERN END OF THE BAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY
CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY THROUGH
FRIDAY. GALE FORCE GUSTS ARE LIKELY LATE WEDNESDAY NIGHT INTO
THURSDAY.
RE/TSK
In the hours before
Special weather statement, Apr 9, 9:43 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1043 PM CDT TUE APR 9 2013
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1043 PM CDT TUE APR 9 2013
...WINTRY MIX OF WEATHER EXPECTED TONIGHT THROUGH THURSDAY
NIGHT...
LOW PRESSURE SLOWLY APPROACHING FROM THE PLAINS...WILL BRING
SEVERAL PERIODS OF PRECIPITATION TO THE REGION THROUGH THURSDAY
NIGHT. DURING THIS SAME PERIOD...A LARGE ARCTIC HIGH PRESSURE
SYSTEM TO OUR NORTH WILL FEED COLD AIR INTO CENTRAL AND NORTHERN
WISCONSIN. MIXED PRECIPITATION IS EXPECTED OVERNIGHT INTO
THURSDAY...WITH MAINLY SNOW LATE THURSDAY INTO THURSDAY NIGHT.
PATCHY ICE ACCUMULATIONS ARE POSSIBLE OVER PARTS OF NORTH
CENTRAL...CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO WEDNESDAY
MORNING...WITH MORE WIDESPREAD ICING POSSIBLE OVER CENTRAL AND
EAST CENTRAL WISCONSIN WEDNESDAY NIGHT INTO THURSDAY MORNING.
ACCUMULATING SNOW IS ALSO EXPECTED...ESPECIALLY OVER NORTHERN
WISCONSIN...WHERE 4 TO 8 INCHES MAY ACCUMULATE FROM WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT. SNOW ACCUMULATIONS ARE EXPECTED TO
BE LIGHTER FARTHER SOUTH.
PERSONS WITH TRAVEL PLANS ACROSS WISCONSIN THIS WEEK SHOULD
ANTICIPATE POTENTIALLY HAZARDOUS DRIVING CONDITIONS. BE SURE TO
MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL
WEATHER SERVICE CONCERNING THIS DEVELOPING SPRING STORM.
Ice Storm, Waushara
- When
- April 9, 11:00 PM CST to April 10, 5:00 AM CST
- Where
- Waushara forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.113, -89.243 (the zone’s center; the record gives no point)
Numerous branches were knocked down due to heavy icing. The largest branches measured 10 inches in diameter.
Ice Storm, Winnebago
- When
- April 9, 11:00 PM CST to April 10, 5:00 AM CST
- Where
- Winnebago forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.069, -88.645 (the zone’s center; the record gives no point)
An estimated one-half inch of ice fell overnight which led to icing on tree branches and poles. The combination of ice and wind caused some branches to break off.
Ice Storm, Outagamie
- When
- April 9, 11:00 PM CST to April 10, 5:00 AM CST
- Where
- Outagamie forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.416, -88.465 (the zone’s center; the record gives no point)
Up to one-half inch of ice fell in the city of Appleton. Numerous large branches and limbs were knocked down on the northeast side of Appleton near County OO and County E. Power was also knocked out in this area.
Ice Storm, Calumet
- When
- April 9, 11:00 PM CST to April 10, 5:00 AM CST
- Where
- Calumet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.082, -88.218 (the zone’s center; the record gives no point)
Up to one-quarter inch of ice fell over parts of Calumet County. The accumulation of ice was seen on branches and structures.
Ice Storm, Waupaca
- When
- April 9, 11:00 PM CST to April 10, 5:00 AM CST
- Where
- Waupaca forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.470, -88.965 (the zone’s center; the record gives no point)
A combination of sleet and snow produced icing across parts of Waupaca County.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in South Dakota, April 9 to 11, 2013$80 million · 24 events
- Winter Storm in Minnesota, April 9 to 11, 2013$71 million · 8 events
- Winter Storm and Winter Weather in Iowa, April 9 to 11, 2013$55 million · 11 events
- Flooding and Hail in Wisconsin, April 9 to 21, 2013$170,000 · 1 in hail · 16 events
- Hail and Damaging Winds in Iowa, April 9 to 10, 2013$142,000 · 2 in hail · 18 events
- Hail in Kansas, April 9, 2013$300,000 · 1.5 in hail · 2 events
- Winter Storm in Nebraska, April 9 to 10, 2013$150,000 · 16 events
- Winter Storm in Minnesota, April 9 to 11, 201342 events
- Hail in Texas, April 9, 2013$44,000 · 2.5 in hail · 8 events
- Winter Storm and Hail in Nebraska, April 9 to 11, 20132.5 in hail · 31 events
- Lightning Strikes in Wisconsin, April 9 to 10, 2013$35,000 · 3 events
- Hail in Kansas, April 9, 20131.75 in hail · 26 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436649, 436650, 436651, 436652, 444900.